# SDR UPS05844270

- Difficulty date: April 12, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE FLAME OUT IN CRUISE FLT ENROUTE TO PHL. RESTART UNSUCCESSFUL. FUEL PRESSURE ON S/O PANEL DROPPED FROM 35 PSI TO 20 OIL TEMP & QTY NORMAL OIL PRESS DROPPED TO 18 PSI AFTER FLAMEOUT.  R&R NR 4 ENGINE, MAIN ENGINE CONTROL (MEC) IAW MM 73-20-01-4. PERFORMED MEC ADJ AND TEST IAW 73-30-01-5. LEAK CK AND ENG RUN CHECK GOOD. (CLOSED)
